# SDR DALA2019111986766

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 67,010 hours, 27,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1364521) DURING INSPECTION FOUND OIL CAN ON VAPOR BARRIER OF MLG WHEEL WELL AREA BTW STA= 24.92 LBL AND STA= 31.83 LBL. VAPOR BARRIER WAS REPAIRED AS PER 583047-14 REV. ORIGINAL AND B737-800 SRM 57-10-10 REP. 2.
